# SDR UALA2011101905645

- Difficulty date: October 18, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 54,999 hours, 15,365 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pin
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L HANDLE MOVES IN FLT.  ADJUSTED DOOR STOP PINS PER MM.  PRESSURIZED ACFT TO 4 PSI, DOOR 1L HANDLE STILL MOVES SLIGHTLY.
